Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 926762, 7 pages
http://dx.doi.org/10.1155/2015/926762
Research Article

Integral Sliding Mode Control of Lur’e Singularly Perturbed Systems

1School of Mathematics and Statistics, Zhoukou Normal University, Zhoukou 466001, China
2Center for Applied and Interdisciplinary Mathematics, Department of Mathematics, East China Normal University, Shanghai 200241, China

Received 1 April 2015; Revised 23 August 2015; Accepted 24 August 2015

Academic Editor: Antonios Tsourdos

Copyright © 2015 Yanyan Wang and Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanyan Wang and Wei Liu, “Integral Sliding Mode Control of Lur’e Singularly Perturbed Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 926762, 7 pages, 2015. doi:10.1155/2015/926762